2017
Том 69
№ 7

All Issues

Differential-geometric structure and spectral properties of nonlinear completely integrable dynamical systems of the Mel'nikov type

Samoilenko V. G.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 42 (1990), no. 5, pp 579-583.

Citation Example: Samoilenko V. G. Differential-geometric structure and spectral properties of nonlinear completely integrable dynamical systems of the Mel'nikov type  // Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 655–659.

Full text